# SDR TC8A98018

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181SK
- Make and model: Doug DC-8-62
- Aircraft serial: 45910
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Directional Gyro
- Part number: 25883025
- Condition: Replaced
- Location: E/E Compt
- Part time: 6,330 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, F/O COMPASS SYSTEM SPUN AND FROZEN.  REMOVED AND REPLACED NR 1 DIRECTIONAL GYRO IAW MM 34-22-00, ALL OPERATIONS OK.
